VOL. 163 · NO. 14 | 1 November 2014
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 163 (14), (1 November 2014)
No abstract available
Articles
Aravind Asok, Jean Fasel
Duke Math. J. 163 (14), 2561-2601, (1 November 2014) DOI: 10.1215/00127094-2819299
KEYWORDS: projective modules, $A^1$-homotopy, Grothendieck–Witt groups, obstruction theory, 14F42, 55S35, 19D45, 13C10, 19A13
S. Alexakis, A. D. Ionescu, S. Klainerman
Duke Math. J. 163 (14), 2603-2615, (1 November 2014) DOI: 10.1215/00127094-2819517
KEYWORDS: Einstein, black holes, rigidity, 35L72, 53Z05
Daniel Juteau, Geordie Williamson
Duke Math. J. 163 (14), 2617-2638, (1 November 2014) DOI: 10.1215/00127094-2819627
KEYWORDS: equivariant multiplicity, $p$-smoothness, Schubert varieties, equivariant cohomology, 14L10, 57T15
Jan Cameron, Erik Christensen, Allan M. Sinclair, Roger R. Smith, Stuart White, Alan D. Wiggins
Duke Math. J. 163 (14), 2639-2686, (1 November 2014) DOI: 10.1215/00127094-2819736
KEYWORDS: von Neumann algebras, Kadison–Kastler stability, perturbations, 46L10
Hiroki Matui, Yasuhiko Sato
Duke Math. J. 163 (14), 2687-2708, (1 November 2014) DOI: 10.1215/00127094-2826908
KEYWORDS: $C*$-algebras, Jiang–Su algebra, decomposition rank, 46L06, 46L35, 46L55
Eugene Gorsky, Alexei Oblomkov, Jacob Rasmussen, Vivek Shende
Duke Math. J. 163 (14), 2709-2794, (1 November 2014) DOI: 10.1215/00127094-2827126
KEYWORDS: Khovanov homology, HOMFLY polynomial, rational DAHA, rational Cherednik algebra, torus knot, Hilbert scheme, 57M25, 16G99, 14H20, 05A99
Backmatter
Duke Math. J. 163 (14), (1 November 2014)
No abstract available
Back to Top